# SDR UIEA2019062604588

- Difficulty date: July 4, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 102,877 hours, 15,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 90083
- Part serial: 40343
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

U/D STA 720-740 LT EMERGENCY LIGHT BATTERIES CAP TEST FAILED. ( EMERGENCY POWER PACK REPLACED AS PER AMM 33-51-04. )
